# SDR ASAA2012073192647

- Difficulty date: July 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 33,156 hours, 14,737 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN CRACKED AT STA 129.  ACFT GROUNDED.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED EXTERNAL REPAIR DOUBLER REF SRM 55-10-01, REPAIR 11.
